# SDR 20000426SH002

- Difficulty date: March 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N686TR
- Make and model: Beech 400A
- Aircraft serial: RK127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 12843004913
- Condition: Debonded
- Location: Cabin
- Part time: 1,276 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER NUTPLATE ASSEMBLY DEBONDED FROM AFT FLOOR UNDER TOILET DROPPING INTO SPOILER MIXER ASSEMBLY.  FOUND INADEQUATE BONDING MATERIAL.  SUBMITTER STATED SHOULD HAVE RIVETS TO HOLD IN PLACE.  (X)
